Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

8 People found this comment helpful

Much to my hubby's delight, since being on this medication, my breast size has developed from a size A to a large B. I take the medication every evening, with food, to avoid upset stomach. I've found that I spot at least once a week during the three months w/o a cycle, however my period is light, almost non-existent. If you've had a laprascopy, as I have and are looking for something to a) decre...

Most voted negative review

2 People found this comment helpful

The first 3 month cycle went well with bleeding only in the last 3 weeks which I expected. After I had a period I went not even a full week and started spotting. Stopped after 28 days to reset my system and havent stopped bleeding ever since. My hair also started to fall out. Other than that I have no side effects but will be switching because of all the bleeding. And I always take my pill at the...

Shared reviews and ratings

Alli | 25-34 | Female | On medication for 1 to 6 months | Patient
12/22/2020
Condition: Birth Control
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I've been on it for about two months now. The acne has healed wonderfully, the migraines are okay. However, I wanted to kill myself last night. I can't sleep anymore, I can literally stay up all night long to stare at the walls and then I'm so mentally drained and tired I can't function the next day. I've been bleeding for 3 weeks straight now. And having cramping from Hell. Also I'm having huge blood clots come out. I even took a picture of one and sent it to dr because I thought it was a miscarriage and she said no that's normal. I've messaged her again telling her that I'm still bleeding and I'm having panic attacks, and again she said, "hang in there, it takes the body a couple months to get used to a new birth control." I literally wanted to end my life last night. For NO reason. So, as I laid there in bed I googled this birth control and found out this is the generic brand of Seasonique... The one I Specifically told her I had been on in the past and did the same thing then!! After googling the reviews, about 80% of the people using it have the same side effects!!! Even suicidal thoughts. There's even one study on there that suggests that there was a higher percentage of suicide rates with women on this birth control than not on this birth control. I will not be taking this anymore, I'll probably just won't go back on one at all and just deal with the migraines and pms. I mean I literally had my suicide all planned out.It's awful fighting with your own mind. And husband don't understand what I'm going through so he just fusses and cusses me when I lash out. I literally can't help it. It's like something comes over me and takes over my mind.

Report this postFill 3Created with Sketch.
fedup | 19-24 | On medication for 1 to less than 2 years | Patient
1/22/2018
Condition: Painful Periods
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have now been on this pill for a year. The idea was to reduce menstrual pain by reducing the number of periods, but it has not reduced the pain at all. In fact, I PMS for weeks at a time

Report this postFill 3Created with Sketch.
jessleigh1017 | 19-24 | Female | On medication for 1 to 6 months | Patient
7/20/2017
Condition: Painful Periods
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I've been on this medication for almost 2 months now. I had to switch over from a pill I loved because my new insurance wouldn't cover it. The first two weeks were good, since then I've had my period non-stop, I have the cramps, back pain, and headaches along with it. I am taking this medication to relieve those symptoms, but it is not helping at all. I definitely want t to switch from this pill, I cannot go any longer with these symptoms!

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 1 to 6 months | Patient
10/4/2016
Condition: Birth Control
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I was switched to this birth control because I started to develop hormonal migraines from the birth control I had been on for over 4 years. The first month after the switch was fine, but I have now spotted heavily everyday since. Very frustrating and at this point would rather just deal with the migraines.

Report this postFill 3Created with Sketch.
L4U | 25-34 | Male | On medication for 1 to 6 months | Patient
7/9/2015
Condition: Birth Control
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I started this birth control two months ago and the first few weeks were fine. Once I completed the first month, I began to develop unsightly acne. It's a problem I continue to battle as I begin my third month. Worst of all, I've gained about 15 pounds. My normal weight is 100-105. I am nearing 120. No changes to my diet. I hope this is a short term side effect, but in the event it's not I will certainly change my birth control method.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More